# SDR C2XA99CL128

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Switch
- Part number: 5038912129
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3134 - AFTER TAKEOFF FROM CLE, LEFT AUTOFEATHER ADVISORY (GREEN) LIGHT AND REPEATER (AFX) FAILED TO ILLUMINATE.  AIRCRAFT RETURNED TO CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE LOW PRESSURE AUTOFEATHER SWITCH IAW BEECH 1900 MM 61-21-01.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
